# SDR CALA2016120201009

- Difficulty date: December 2, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 70,787 hours, 8,122 cycles
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE COMPRESSOR STALL RIGHT AFTER TAKEOFF. LEVELE D OFF AT 8,000FT, MOVED THROTTLES FORWARD AND ENGINE STALLED AGA IN. ENGINE WAS SHUTDOWN BY CREW AND AIRCRAFT RETURNED TO FIELD. REPLACED ENGINE DUE TO MISSING 6TH STG COMPRESSOR BLADE. REF AMM 71-00-02 CONF 3, P401
